Dr. Khristo Boyadzhiev
List of Publications

(see also Pronunciation Guide for Names of European Mathematicians and Mathematics Bonus Files)

  1. Exponential polynomials, Stirling numbers, and evaluation of some Gamma integrals, Abstract and Applied Analysis, Volume 2009, Article ID 168672 (electronic, open source).

  2. Harmonic Number Identities Via Euler's Transform, J. Integer sequences, 12(6), (2009), Article 09.6.1 (electronic).

  3. Alternating Euler sums at the negative integers (with  H. Gopalkrishna Gadiyar, and R. Padma),  Hardy-Ramanujan Journal, 32(2009), 24-37.

  4. On the Taylor Coefficients of the Hurwitz Zeta Function, JP Journal of Algebra, Number Theory and Applications, 12(1) (2008), 1 - 127.

  5. Derivative polynomials for Tanh, Tan, Sech and Sec in explicit form, Fibonacci Quarterly, 45.4 (2007), 291-303. 

  6. The integrals in Gradshteyn and Ryzhik. Part 11: The incomplete beta function, arXiv.org, (2008)

  7. Polyexponentials, arXiv.org, (2007)

  8. The values of an Euler sum at the negative integers and a relation to a certain convolution of Bernoulli numbers (with  H. Gopalkrishna Gadiyar, and R. Padma), Bulletin of the Korean Mathematical Society. Vol. 45, No. 2, (2008), 277-283.

  9. Evaluation of some simple Euler-type series, Far East Journal of Mathematical Sciences (FJMS),
    Volume 29, Issue 1, Pages 1 -11 (2008).

  10. Apostol-Bernoulli functions, derivative polynomials and Eulerian polynomials, Advances and Applications in Discrete Mathematics, Volume 1, Issue 2, Pages 109 -122 (2008).

  11. Equiangular surfaces, self-similar surfaces and the geometry of sea shells, College Mathematics Journal, 30, no. 4, (2007), 265-271.

  12. Evaluation of series with Hurwitz and Lerch zeta function coefficients by using Hankel contour integrals, Applied Mathematics and Computation, Vol 186/2, (2007),1559-1571.

  13. A note on Bernoulli polynomials and solitons, Journal of Nonlinear Mathematical Physics, 14 (2), (2007), 174 -178
  14. A Series transformation formula and related polynomials, International Journal of Mathematics and Mathematical Sciences ,Vol. 2005 (2005), Issue 23, Pages 3849-3866
  15. Integral representation of functions on sectors, functional calculus and norm estimates, Collect. Math. 53,3 (2002), 287-302.
  16. Consecutive evaluation of Euler sums, Internat. J. Math. Math. Sci., 29:9 (2002), 555-561
  17. Evaluation of Euler-Zagier sums, Internat. J. Math. Math. Sci., 27:7 (2001) 407-412.
  18. Krein's trace formula and spectral shift function, Internat. J. Math. Math. Sci., 25:4 (2001), 239-252.
  19. A characteristic property of differentiation, American Mathematical Monthly, 106, no.4, (1999), 353-355.
  20. Spirals and conchospirals in the flight of insects, College Mathematics Journal, 30, no.1, (1999), 23-31.
  21. Norm estimates for commutators of operators,  Journal of the London Mathematical Society, 57 (1998), 739-745..
  22. Functional calculus for Hilbert space operators with bounded imaginary powers, ( in Interaction Between Functional Analysis, Harmonic Analysis, and Probability, ed. N. Kalton et al.). Lecture Notes in Pure and Appl. Math. v. 175 (1996), 97-104.
  23. Strong stability of Hilbert space contraction semigroups, (With N.Levan), Studia Sci.Math.Hungarica 29(1994), 1-18.
  24. Logarithms and imaginary powers of operators on Hilbert space, Collectanea Mathematica, 45(1994), 287-300.
  25. Spectral theorem for unbounded strongly continuous groups on Hilbert space,(With R.deLaubenfels) Proc.Amer.Math.Soc. 120(1994), 127-136.
  26. Boundary values of holomorphic semigroups, (With R.deLaubenfels) Proc.Amer.Math.Soc. 118(1993), 113-118.
  27. Generation of generators of holomorphic semigroups, (With C.Berg and R.deLaubenfels). J.Australian Math.Soc. 55(1993), 245-269.
  28. Mean value theorems for traces, Mathematica Japonica 38(1993), 217-224.
  29. Semigroups and resolvents of bounded variation, imaginary powers and  H inf -functional calculus, (With R.deLaubenfels) Semigroup Forum 45(1992), 372-384.
  30. Introducing the equiangular spiral by using LOGO to model Nature,(With I.Boyadzhiev), J. of Computers in Math. and Math. Education 11(1992), 155-162.
  31. Trace formula for commutators of unitary operators with rank one commutator, Proc.Amer.Math.Soc. 113(1991), 157-162.
  32. Hinf-functional calculus for perturbations of generators of holomorphic semigroups, (With R.deLaubenfels) Houston J.Math. 17(1991), 131-147.
  33. Some inequalities for generalized commutators, Publ. RIMS, Kyoto Univ. 26(1990), 521-527.
  34. Poisson integrals of the Pincus principal function for hyponormal operators, Review Roumaine Math.Pures et Appl. 34(1989), 197-211.
  35. Sinclair type inequalities for the local spectral radius and related topics, Israel J.Math. 53(1987), 272-284.
  36. An asymptotic Fuglede theorem for generators of Co-groups, Acta Math.Hungarica 49(1987), 145-150.
  37. A many-variable Landau-Kolmogorov inequality, Math.Proc.Cambridge Philos.Soc. 101(1987), 123-129.
  38. Generalizations of the Landau-Hadamard inequality and inequalities for quadratic polynomials of operators, Proc.Roy.Soc.Edinburgh Sect. A, 102(1986), 123-129.
  39. New applications of Bernstein's inequality to the theory of operators: A local Sinclair lemma and a generalization of the Fuglede-Putnam theorem, Complex Analysis and Applications'85, Sofia, 1986, 97-104.
  40. The Liouville Theorem. A Survey, Math. and Math. Education, Proc.15th Conf. Sunny Beach, Bulgaria, April 6-9, 1986, 24-56.
  41. Commuting Co-groups and the Fuglede-Putnam theorem, Studia Math. 81(1985), 303-306.
  42. Commuting one-parameter groups of operators, operator and functional inequalities and the Fuglede-Putnam theorem, C.R.Acad. Bulgare Sci. 38(1985), 19-22.
  43. Characterization of the generators of Co-semigroups which leave a convex set invariant. Comment.Math.Univ.Carolinae25(1984),no.1, 158-170.
  44. Linear operators satisfying a minimum principle. C.R.Acad.Bulgare Sci. 37(1984), 721-724.
  45. A note on a paper of Watanabe (The boundedness of closed linear maps in C*-algebras), Acta Sci.Math. (Szeged) 46(1983), 303-304.
  46. A generalization of Fuglede-Putnam's theorem, C.R.Acad.Bulgare Sci. 36(1983), 1503-1505.
  47. Some notes on numerical ranges and dissipative operators,C.R.Acad.Bulgare Sci. 36(1983), 1371-1374.
  48. An inequality for bounds of successive derivatives, Math.Student 50(1982), 214-218.
  49. Unbounded generators of positive semigroups on B*-algebras, C.R.Acad.Bulgare Sci. 35(1982), 1033-1036.
  50. Unbounded dissipative operators on Jordan Banach algebras and B*-algebras, C.R.Acad.Bulgare Sci. 35(1982), 291-293.
  51. Some notes on unbounded symmetric operators in Banach spaces, Annuare Univ.Sofia Fac.Math.Mech.,Livre 1, 75(1981), 19-25.
  52. Alternators on Banach Jordan algebras,(with M.Youngson) C.R.Acad.Bulgare Sci. 33(1980), 1589-1590.
  53. Order characterization of some Banach Jordan algebras, C.R.Acad. Bulgare Sci. 32(1979), 1019-1021.
  54. Some notes on real Banach algebras, Serdica 5(1979), 307-309.
  55. Partially ordered B*-equivalent Banach algebras, Serdica 4 (1978), 12-18.
  56. Characterization of B*-equivalent Banach algebras by means of their positive cones, Serdica 3(1977), 20-24.
  57. Commutativity in Banach algebras and elements with real spectrum, C.R.Acad.Bulgare Sci.29(1976), 1401-1403.

 RETURN TO HOME PAGE  |  PRESENTATIONS RESUME

 Dr. Khristo Boyadzhiev
Comments:k-boyadzhiev@onu.edu
Revised:09/05/2009